MathSciNet Relay Station
MathSciNet bibliographic data
MR1184080 57N17 (46E25 54C35)
Baars, Jan; de Groot, Joost; van Mill, Jan; Pelant, Jan An example of $l_p$-equivalent spaces which are not $l^*_p$-equivalent. Proc. Amer. Math. Soc. 119 (1993), no. 3, 963–969.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement